# SDR UPS98827640

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, LT MLG WHEEL WELL, STA 857 ANGLE ABOVE REAR SPAR HAS CORROSION ON FWD SIP AT JUST O/B OF I/B PRESSURE PANEL 48 IN LT OF C/L.  REMOVED CORROSION WAS OUT OF LIMITS.  REMOVED AND REPLACED ANGLE IAW DC8 SRM 51-1-8/ 51-1-20D/ 53-2-0.
